Alert archive / Kansas / Red Flag Warnings in 2026
Red Flag Warning 3, NWS Topeka, KS
NWS Topeka, KS issued this red flag warning at Mar 20, 2026, 11:32 AM CDT for 23 counties in Kansas. It took effect at Mar 21, 2026, 11:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2026, 11:32 AM CDT (16:32 UTC)
- In effect from
- Mar 21, 2026, 11:00 AM CDT
- Expired
- Mar 21, 2026, 10:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Topeka, KS
All 23 counties
Anderson County, KS, Brown County, KS, Clay County, KS, Cloud County, KS, Coffey County, KS, Dickinson County, KS, Douglas County, KS, Franklin County, KS, Geary County, KS, Jackson County, KS, Jefferson County, KS, Lyon County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Osage County, KS, Ottawa County, KS, Pottawatomie County, KS, Republic County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 16 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 4.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3015 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
479 WWUS83 KTOP 201632 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 1132 AM CDT Fri Mar 20 2026 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY EVENING... KSZ008>012-020>024-026-034>039-054-055-211200- /O.NEW.KTOP.FW.W.0003.260321T1600Z-260322T0300Z/ /O.EXT.KTOP.FW.A.0003.260322T0300Z-260323T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon-Osage- 1132 AM CDT Fri Mar 20 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT SATURDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR THE ENTIRE AREA...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY EVENING FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 054 Lyon and Fire Weather Zone 055 Osage. * TIMING...For the Red Flag Warning, from 11 AM to 10 PM CDT Saturday. For the Fire Weather Watch, from Saturday evening through Sunday evening. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 14 percent. * TEMPERATURES...Up to 93. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ040-056-058-059-211200- /O.NEW.KTOP.FW.W.0003.260321T1600Z-260322T0300Z/ /O.EXB.KTOP.FW.A.0003.260322T0300Z-260323T0000Z/ Douglas-Franklin-Coffey-Anderson- 1132 AM CDT Fri Mar 20 2026 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT SATURDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR THE ENTIRE AREA...FIRE WEATHER WATCH NOW IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY EVENING FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 040 Douglas, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the Red Flag Warning, from 11 AM to 10 PM CDT Saturday. For the Fire Weather Watch, from Saturday evening through Sunday evening. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 percent. * TEMPERATURES...Up to 91. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Drake
4 follow-up statements
546 WWUS83 KTOP 201718 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 1218 PM CDT Fri Mar 20 2026 ...RED FLAG WARNING IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY EVENING... KSZ008>012-020>024-026-034>040-054>056-058-059-211200- /O.CON.KTOP.FW.W.0003.260321T1600Z-260322T0300Z/ /O.CON.KTOP.FW.A.0003.260322T0300Z-260323T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1218 PM CDT Fri Mar 20 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT SATURDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS AND DRY FUELS FOR THE ENTIRE AREA...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY NIGHT THROUGH SUNDAY EVENING FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the Red Flag Warning, from 11 AM to 10 PM CDT Saturday. For the Fire Weather Watch, from Saturday evening through Sunday evening. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 15 percent. * TEMPERATURES...Up to 93. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Drake
314 WWUS83 KTOP 211158 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 658 AM CDT Sat Mar 21 2026 ...RED FLAG WARNING IN EFFECT FROM LATE THIS MORNING THROUGH THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING... KSZ008>012-020>024-026-034>040-054>056-058-059-220300- /O.CON.KTOP.FW.W.0003.260321T1600Z-260322T0300Z/ /O.CON.KTOP.FW.A.0003.260322T0300Z-260323T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 658 AM CDT Sat Mar 21 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR THE ENTIRE AREA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the Red Flag Warning, from 11 AM this morning to 10 PM CDT this evening. For the Fire Weather Watch, from this evening through Sunday evening. * WINDS...Southwest winds 10 to 20 MPH with gusts to around 25 MPH today. For this evening into Sunday evening, southwest winds to 10 MPH with gusts up to 25 MPH shifting to the north with gusts of 30 to 45 MPH. * RELATIVE HUMIDITY...As low as 11 percent today. As low as 20 percent Sunday. * TEMPERATURES...Up to 95 today. Up to 76 Sunday. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
326 WWUS83 KTOP 211758 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 1258 PM CDT Sat Mar 21 2026 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... KSZ008>012-020>024-026-034>040-054>056-058-059-220300- /O.UPG.KTOP.FW.A.0003.260322T0300Z-260323T0000Z/ /O.NEW.KTOP.FW.W.0004.260322T1400Z-260323T0000Z/ /O.CON.KTOP.FW.W.0003.000000T0000Z-260322T0300Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 1258 PM CDT Sat Mar 21 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR THE ENTIRE AREA... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...For the first Red Flag Warning, until 10 PM CDT this evening. For the second Red Flag Warning, from 9 AM to 7 PM CDT Sunday. * WINDS...For today, southwest winds 10 to 20 MPH with gusts to around 25 MPH. For Sunday, starting with southwest winds to 10 MPH with gusts up to 25 MPH early, then shifting to the north in the morning with gusts of 30 to 45 MPH. * RELATIVE HUMIDITY...As low as 11 percent today. As low as 23 percent Sunday. * TEMPERATURES...Up to 95 today. Up to 77 Sunday. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ Picha
786 WWUS83 KTOP 220258 RFWTOP URGENT - FIRE WEATHER MESSAGE National Weather Service Topeka KS 958 PM CDT Sat Mar 21 2026 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... KSZ008>012-020>024-026-034>040-054>056-058-059-221100- /O.EXP.KTOP.FW.W.0003.000000T0000Z-260322T0300Z/ /O.CON.KTOP.FW.W.0004.260322T1400Z-260323T0000Z/ Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 958 PM CDT Sat Mar 21 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SUNDAY FOR LOW RELATIVE HUMIDITY, GUSTY WINDS, AND DRY FUELS FOR THE ENTIRE AREA... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR THE ENTIRE AREA... * AFFECTED AREA...Fire Weather Zone 008 Republic, Fire Weather Zone 009 Washington, Fire Weather Zone 010 Marshall, Fire Weather Zone 011 Nemaha, Fire Weather Zone 012 Brown, Fire Weather Zone 020 Cloud, Fire Weather Zone 021 Clay, Fire Weather Zone 022 Riley, Fire Weather Zone 023 Pottawatomie, Fire Weather Zone 024 Jackson, Fire Weather Zone 026 Jefferson, Fire Weather Zone 034 Ottawa, Fire Weather Zone 035 Dickinson, Fire Weather Zone 036 Geary, Fire Weather Zone 037 Morris, Fire Weather Zone 038 Wabaunsee, Fire Weather Zone 039 Shawnee, Fire Weather Zone 040 Douglas, Fire Weather Zone 054 Lyon, Fire Weather Zone 055 Osage, Fire Weather Zone 056 Franklin, Fire Weather Zone 058 Coffey and Fire Weather Zone 059 Anderson. * TIMING...From 9 AM to 7 PM CDT Sunday. * WINDS...Northwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 25 percent. * TEMPERATURES...Up to 77. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this red flag warning went out at Mar 20, 6:13 AM CDT, 5 hours 19 minutes earlier. Its key messages:
- Very hot for March. Record highs today and tomorrow, with temperatures tomorrows reaching the 90s.
- Slightly cooler Sunday into next week, but still above average.
- Dry pattern continues.
Area forecast discussion, Mar 20, 6:13 AM CDT, 5 hours 19 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
613 AM CDT Fri Mar 20 2026
.KEY MESSAGES...
- Very hot for March. Record highs today and tomorrow, with
temperatures tomorrows reaching the 90s.
- Slightly cooler Sunday into next week, but still above average.
- Dry pattern continues.
&&
.DISCUSSION...
Issued at 355 AM CDT Fri Mar 20 2026
The pattern for the next week will be dominated by an extremely
strong upper ridge currently centered over Arizona. 0 UTC upper air
observations across the western CONUS depicted 500 mb heights and
mid-level temperatures surpassing monthly records by large margins.
The influence of this ridge will result in record breaking
temperatures here as well over the next couple days, as deep mixing
of the very warm and dry airmass occurs. Highs will reach the upper
80s to around 90 today, and low to even mid 90s tomorrow for the
entire area. For more information on the context of the heat as well
as its impact on fire danger, see the Climate and Fire Weather
sections below.
By early Sunday, the ridge will flatten a bit as a shortwave trough
moves across the northern Plains, sending a cold front southward
through the area. Winds will turn northerly and gusty behind the
front, with temperatures staying closer to 70 near the Nebraska
border but still near 80 across east-central KS. Even with the ridge
to our southwest slightly weakened, its influence will still keep
temperatures generally above average. Monday will be the coolest
day, with highs in the low 60s, but we warm back into the 70s by
Wednesday. The dry pattern will also continue as the ridge remains
in charge. No notable rain chances through at least Thursday.
&&
.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 613 AM CDT Fri Mar 20 2026
Light and variable winds this morning become more
northerly by around mid-day, but stay below 10 kts. Skies stay
mostly clear with VFR conditions and just a few high clouds.
&&
.FIRE WEATHER...
Updated at 356 AM CDT Fri Mar 20 2026
Fire Weather Watch remains in place for Saturday and Sunday.
While winds will stay generally below 10 mph today, hot temperatures
and low dewpoints will drop relative humidity into the 12-20% range
across most of the area. This will result in very high fire danger.
Even with the light winds, there will be a minor wind shift moving
through mid-day that will swing winds from more southwesterly to
more north-northwesterly.
Saturday and Sunday will see a more notable fire risk, with the
Rangeland Fire Index likely reaching extreme both days. Similar to
today, RH will fall into the 12-20 percent range in the afternoon as
temperatures climb into the low 90s. Southwest winds will be
stronger than today, sustained 10-15 mph and gusting as much as 20-
25 mph. For Sunday, slightly cooler temperatures behind a front will
keep RH a bit higher, generally 25-30% during the afternoon. However
north winds behind the front will be stronger, sustained 20-25 mph
and gusting up to 30-35 mph.
Despite some very initial green-up in spots, most grasses and other
fine fuels remain dry and cured, and very receptive to fire spread
according to local land managers.
&&
.CLIMATE...
Updated at 356 AM CDT Fri Mar 20 2026
March 20 - Record High Temperature
Record (Year) Forecast
Topeka 85 (1953) 87
Concordia 83 (1916, 1934, 2011) 86
March 21 - Record High Temperature
Record (Year) Forecast
Topeka 91 (1907, 1916) 92
Concordia 97 (1907) 91
March Monthly Record High
Topeka: 93 on March 22, 1907 and March 31, 1946
Concordia: 97 on March 21, 1907
In a more obscure climate stat - the forecast of 92 on Saturday
would be an 82 degree swing from the low of 10 Monday morning. This
would be tied for the 4th largest swing in temperatures within a one
week (or less) period, and the only one week period on record to see
a low of 15 or less and a high of 90 or more. The two most similar
temperature swings also occurred in March. An 88 degree rise from -4
on March 8, 1967 to 84 on March 10, 1967 is the most extreme warming
on record at TOP. More recently in 2009, the temperature rose from 9
degrees on March 2 to 86 on March 5.
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Sunday
evening for KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-
KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-
KSZ039-KSZ054-KSZ055.
&&
DISCUSSION...Reese
AVIATION...Reese
FIRE WEATHER...Reese
CLIMATE...Jones/ReeseHazardous weather outlook, Mar 20, 4:16 AM CDT, 7 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 416 AM CDT Fri Mar 20 2026 KSZ008>012-020>024-026-034>040-054>056-058-059-210930- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 416 AM CDT Fri Mar 20 2026 This Hazardous Weather Outlook is for portions of central Kansas, east central Kansas, north central Kansas, and northeast Kansas. .DAY ONE...Today and Tonight Hot and dry conditions will result in very high fire danger today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Fire Weather Watch has been issued for Saturday and Sunday across much of the area, as hot, dry, and windy conditions will result in extreme fire danger. See weather.gov/top for more details. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed today or tonight.
Nearby
Red Flag Warnings in Kansas, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.